# SDR BB05102

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR EMERGENCY EXIT LIGHTS FROM ROW 20 TO AFT CABIN ONLY ILLUMINATE FOR FIVE SECONDS DURING TEST.  MAINTENANCE REPLACED BATTERY PACK IN LIGHT CONTROL ASSEMBLY AT ROW 27.
